Items where Author is "Atanasova, Sanja"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Hadzi-Velkova Saneva, Katerina and Atanasova, Sanja and Veta Buralieva, Jasmina (2020) Tauberian theorems for the Stockwell transform of Lizorkin distributions. Applicable Analysis, 99 (4). pp. 596-610. ISSN 0003-6811 / 1563-504X (Online)

Veta Buralieva, Jasmina and Hadzi-Velkova Saneva, Katerina and Atanasova, Sanja (2019) Directional short-time Fourier transform and quasiasymptotics of distributions. Functional Analysis and Its Applications, 53. pp. 3-10. ISSN 0016-2663 (print), 1573-8485 (online)

This list was generated on Sun Mar 29 17:33:19 2020 CEST.